MathSciNet Relay Station
MathSciNet bibliographic data
MR240228 (39 #1580) 20.93 (05.00)
Graham, R. L. On finite $0$-simple semigroups and graph theory. Math. Systems Theory 2 1968 325–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement